Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 1, Pages 37-53

Asymptotics for orthogonal polynomials off the circle

Department of Mathematics, University of Annaba, BP 12, Annaba 2300, Algeria

Received 29 April 2003; Revised 30 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Khaldi and R. Benzine, “Asymptotics for orthogonal polynomials off the circle,” Journal of Applied Mathematics, vol. 2004, no. 1, pp. 37-53, 2004.